# SDR ASAA9565

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONT - FLT 531 - PRIOR TO DEPARTURE, CREW REPORTED ROW 13 EMERGENCY EXIT FLOOR TRACK LIGHTS WILL NOT TEST.  RESEATED BATTERY IN PACK AND LIGHTS OPERATED NORMALLY.  (W)
